MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DORADO PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. DORADO PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number DR13564
Medical Device Problem Codes Break (1069); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing review: a manufacturing review was not requested as the lot number reported as unknown.Investigation summary: one dorado pta dilatation catheter has returned for evaluation.On the visual evaluation of the device, it appeared bloody, no other specific anomalies noted.On the functional evaluation of the device, the guide wire lumen was flushed, and an in-house guide wire was inserted through the catheter without any issue, on further the device was inflated with in-house presto device, water existed out from the proximal glue joint of the catheter and balloon.Microscopic observation was performed and noted a circumferential break at the proximal glue joint.Therefore, the investigation has confirmed for the reported leak and identified break as the water leaks from the glue joint junction when the balloon inflated.The device break is the likely root cause of the device leak.The definitive cause of the identified device break could not be determined based upon the provided information.Labeling review: the review of the instructions for use, indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.
 
Event or Problem Description
It was reported that during an angioplasty procedure, the pta balloon allegedly had a leak and break issue.It was further reported that the another balloon was used to complete the procedure.There was no reported patient injury.

Brand Name
DORADO PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key11846933
Report Number2020394-2021-01063
Device Sequence Number3766659
Product Code LIT
UDI-Device Identifier00801741058745
UDI-Public(01)00801741058745
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K072283
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDR13564
Device Catalogue NumberDR13564
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/20/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/29/2021
Initial Report FDA Received Date05/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;